# SDR REXA2021072200525

- Difficulty date: July 19, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 4843
- Aircraft time: 26,504 hours, 26,775 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE COMPLYING WITH MEL 24-11-1A WE HAD APU RUNNING CONTINUOUSLY IN FLIGHT. ABOUT 30 MIN INTO THE FLIGHT AT FL250 WE RECIEVED APU OIL PRESS CAUTION. COMPLIED WITH QRH AND LEFT APU RUNNING BECAUSE OF IDG#2 DEFERRAL. ABOUT 10 LATER WE RECIEVED A RIGHT ENGINE LOW OIL PRESSURE WARNING 18 PSI AND DECREASING. DECLARED EMERGENCY. QRH FOR RIGHT ENG LOW OIL UNREADABLE. COMPLETED IN FLIGHT SHUTDOWN AROUND 7000 FT. REMOVED AND REPLACED #2 ENGINE IAW J/C 200-71-00-00. CHECKS GOOD. REF AML 3736868-2 FOR APU
